Siberian Mathematical Journal

, Volume 32, Issue 1, pp 93–107 | Cite as

Methods of the theory of cardinal invariants and the theory of mappings as applied to spaces of functions

  • V. V. Tkachuk


Cardinal Invariant 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. V. Arkhangel'skii, “Continuous mappings, factorization theorems, and spaces of functions,” Tr. Mosk. Mat. Obshch.,47, 3–21 (1984).Google Scholar
  2. 2.
    J. M. Aarts and D. J. Lutzer, “Pseudocompleteness and the product of Baire spaces,” Pac. J. Math.,48, No. 1, 1–10 (1973).Google Scholar
  3. 3.
    M. E. Rudin, “A normal space X for which X×I is not normal,” Fund. Math.,73, No. 2, 179–186 (1971).Google Scholar
  4. 4.
    K. P. Hart, H. Junnila, and J. van Mill, “A Dowker group,” Comment. Math. Univ. Carolina,26, No. 4, 799–810 (1985).Google Scholar
  5. 5.
    P. Zenor, “Countable paracompactness of Fσ-sets,” Proc. Am. Math. Soc.,55, No. 1, 201–202 (1976).Google Scholar
  6. 6.
    A. V. Arkhangel'skii and V. I. Ponomarev, Fundamentals of General Topology through Problems and Exercises [in Russian], Nauka, Moscow (1974).Google Scholar
  7. 7.
    S. P. Gul'ko and T. S. Khmyleva, “Compactness is not preserved by the relation of t-equivalence,” Mat. Zametki.,39, No. 6, 895–903 (1986).Google Scholar
  8. 8.
    A. V. Ivanov, “On bicompacta all finite powers of which are hereditarily separable,” Dokl. Akad. Nauk SSSR,243, No. 5, 1109–1112 (1978).Google Scholar
  9. 9.
    A. V. Arkhangel'skii, “Spaces of functions in the topology of pointwise convergence,” Usp. Mat. Nauk,39, No. 5, 11–50 (1984).Google Scholar
  10. 10.
    V. Valov, “Some properties of Cp(X),” Comment. Math. Univ. Carolina,27, No. 4, 665–672 (1986).Google Scholar
  11. 11.
    V. V. Tkačuk, “The spaces Cp(X): decomposition into a countable union of bounded subspaces and completeness properties,” Topol. Appl.,22, No. 3, 241–253 (1986).Google Scholar
  12. 12.
    A. V. Arkhangel'skii, “Spaces of functions and conditions of completeness type,” Vestn. Mosk. Gos. Univ., No. 6, 4–9 (1983).Google Scholar
  13. 13.
    M. G. Tkačenko, “Some results on inverse spectra, II,” Comment. Math. Univ. Carolina,22, No. 4, 819–841 (1981).Google Scholar
  14. 14.
    A. V. Arkhangel'skii, “Spaces of functions in the topology of pointwise convergence, Part 1,” Convergence, General Topology, Spaces of Functions and Dimensionality [in Russian], Moscow State Univ., Moscow (1985), pp. 3–66.Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. V. Tkachuk

There are no affiliations available

Personalised recommendations